MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (3 GBQ) US; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (3 GBQ) US; MICROSPHERES RADIONUCLIDE
Model Number 2361-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Fatigue (1849); Low White Blood Cell Count (4433); Decreased Appetite (4569)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1 - patient identifier: 0939row001 a2 - age at time of event: the subject was 69 years old at the time of study enrollment.A4 - weight: 84.4 kg d3 & g1: manufacturer address 1: chapman house, farnham bus park d3 & g1: manufacturer zip/postal code: gu9 8ql.
 
Event or Problem Description
Rowan study it was reported that the subject experienced mild abdominal pain treated with medication.The subject was enrolled into rowan study on (b)(6 )2023.Pre-treatment maa imaging prior to 1st therasphere treatment, documented a significantly higher perfusion of maa on tumors.The dose to perfused liver was 61.6 gy and the dose to total normal tissue was 529.3 gy.The lung shunt calculation was 8%.On the same day, the treatment with therasphere was performed.Therasphere was administered to the liver selective (<=2 segments in the perfused volume) through femoral artery.1 dose vial was administered.Total administered activity was 2.57 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y90 on tumors.On (b)(6) 2023, 9 days post therasphere administration, the subject presented with abdominal pain.Severity (ctcae v5.0 grade): grade 1 (mild).The adverse event was considered as non-serious.The subject was started on oxycodone for the pain and zofran-odt for nausea.No other actions were taken to treat the event.On (b)(6) 2023, the event was considered as resolved.On (b)(6) 2023, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2023, 22 days post therasphere treatment and after the same day post administration of the combination therapy was administered, the subject reported fatigue.Severity (ctcae v5.0 grade): grade 1 (mild).No actions were taken to treat the event.The event was considered to be ongoing.On (b)(6) 2023, monotherapy therapy with 1500 mg durvalumab was administered intravenously.
 
Event or Problem Description
(b)(6) study.It was reported that the subject experienced mild abdominal pain treated with medication.The subject was enrolled into (b)(6) study 25-oct-2023.Pre-treatment maa imaging prior to 1st therasphere treatment, documented a significantly higher perfusion of maa on tumors.The dose to perfused liver was 61.6 gy and the dose to total normal tissue was 529.3 gy.The lung shunt calculation was 8%.On the same day, the treatment with therasphere was performed.Therasphere was administered to the liver selective (<=2 segments in the perfused volume) through femoral artery.1 dose vial was administered.Total administered activity was 2.57 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y90 on tumors.On (b)(6) 2023, 9 days post therasphere administration, the subject presented with abdominal pain.Severity (ctcae v5.0 grade): grade 1 (mild).The adverse event was considered as non-serious.The subject was started on oxycodone for the pain and zofran-odt for nausea.No other actions were taken to treat the event.On 14-dec-2023, the event was considered as resolved.On (b)(6) 2023, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2023, 22 days post therasphere treatment and after the same day post administration of the combination therapy was administered, the subject reported fatigue.Severity (ctcae v5.0 grade): grade 1 (mild).No actions were taken to treat the event.The event was considered to be ongoing.On (b)(6) 2023, monotherapy therapy with 1500 mg durvalumab was administered intravenously.It was further reported that on (b)(6) 2023, the subject was noted with a decreased absolute lymphocyte count.No actions were taken to treat the event.On 14-dec-2023, the event was considered as resolved.It was further corrected that on (b)(6) 2023, on the same day post administration of durvalumab monotherapy, the subject reported anorexia.The event was considered non-serious.No actions were taken to treat the event.On 04-apr-2024, the event of anorexia was considered as resolved.
 
Additional Manufacturer Narrative
Corrections: h6 - patient codes: added e2306: decreased appetite a1 - patient identifier: (b)(6).A2 - age at time of event: the subject was 69 years old at the time of study enrollment.A4 - weight: 84.4 kg.D3 & g1: manufacturer address 1: chapman house, farnham bus park.D3 & g1: manufacturer zip/postal code: gu9 8ql.
 
Event or Problem Description
(b)(6) study.It was reported that the subject experienced mild abdominal pain treated with medication.The subject was enrolled into (b)(6) study (b)(6) 2023.Pre-treatment maa imaging prior to 1st therasphere treatment, documented a significantly higher perfusion of maa on tumors.The dose to perfused liver was 61.6 gy and the dose to total normal tissue was 529.3 gy.The lung shunt calculation was 8%.On the same day, the treatment with therasphere was performed.Therasphere was administered to the liver selective (<=2 segments in the perfused volume) through femoral artery.1 dose vial was administered.Total administered activity was 2.57 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y90 on tumors.On (b)(6) 2023, 9 days post therasphere administration, the subject presented with abdominal pain.Severity (ctcae v5.0 grade): grade 1 (mild).The adverse event was considered as non-serious.The subject was started on oxycodone for the pain and zofran-odt for nausea.No other actions were taken to treat the event.On 14-dec-2023, the event was considered as resolved.On (b)(6) 2023, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2023, 22 days post therasphere treatment and after the same day post administration of the combination therapy was administered, the subject reported fatigue.Severity (ctcae v5.0 grade): grade 1 (mild).No actions were taken to treat the event.The event was considered to be ongoing.On (b)(6) 2023, monotherapy therapy with 1500 mg durvalumab was administered intravenously.It was further reported that on (b)(6) 2023, the subject was noted with a decreased absolute lymphocyte count.No actions were taken to treat the event.On 14-dec-2023, the event was considered as resolved.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2 - age at time of event: the subject was 69 years old at the time of study enrollment.A4 - weight: 84.4 kg.D3 & g1: manufacturer address 1: chapman house, farnham bus park, d3 & g1: manufacturer zip/postal code: gu9 8ql.
 
Event or Problem Description
Rowan study, it was reported that the subject experienced mild abdominal pain treated with medication.The subject was enrolled into rowan study (b)(6) 2023.Pre-treatment maa imaging prior to 1st therasphere treatment, documented a significantly higher perfusion of maa on tumors.The dose to perfused liver was 61.6 gy and the dose to total normal tissue was 529.3 gy.The lung shunt calculation was 8%.On the same day, the treatment with therasphere was performed.Therasphere was administered to the liver selective (<=2 segments in the perfused volume) through femoral artery.1 dose vial was administered.Total administered activity was 2.57 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y90 on tumors.On (b)(6) 2023, 9 days post therasphere administration, the subject presented with abdominal pain.Severity (ctcae v5.0 grade): grade 1 (mild).The adverse event was considered as non-serious.The subject was started on oxycodone for the pain and zofran-odt for nausea.No other actions were taken to treat the event.On (b)(6) 2023, the event was considered as resolved.On (b)(6) 2023, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2023, 22 days post therasphere treatment and after the same day post administration of the combination therapy was administered, the subject reported fatigue.Severity (ctcae v5.0 grade): grade 1 (mild).No actions were taken to treat the event.The event was considered to be ongoing.On (b)(6) 2023, monotherapy therapy with 1500 mg durvalumab was administered intravenously.It was further reported that on (b)(6) 2023, the subject was noted with a decreased absolute lymphocyte count.No actions were taken to treat the event.On (b)(6) 2023, the event was considered as resolved.It was further corrected that on (b)(6) 2023, on the same day post administration of durvalumab monotherapy, the subject reported anorexia.The event was considered non-serious.No actions were taken to treat the event.On (b)(6) 2024, the event of anorexia was considered as resolved.It was further reported that on 02-may-2023, the event of fatigue was resolved.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2 - age at time of event: the subject was 69 years old at the time of study enrollment.A4 - weight: 84.4 kg.D3 & g1: manufacturer address 1: chapman house, farnham bus park.D3 & g1: manufacturer zip/postal code: gu9 8ql.

Brand Name
THERASPHERE Y-90 (3 GBQ) US
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18659331
Report Number2124215-2024-04712
Device Sequence Number20893168
Product Code NAW
UDI-Device Identifier05060116921373
UDI-Public05060116921373
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-03
Device Catalogue Number2361-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer04/16/2024
04/30/2024
05/07/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date04/24/2024
05/01/2024
06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite